RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 3, Pages 335–342 (Mi mz6427)  

Polynomial approximations of Zygmund class functions in the Hausdorff metric

B. Kasimov


Full text: PDF file (484 kB)

English version:
Mathematical Notes, 1980, 28:3, 635–638

Bibliographic databases:

UDC: 517
Received: 13.10.1977

Citation: B. Kasimov, “Polynomial approximations of Zygmund class functions in the Hausdorff metric”, Mat. Zametki, 28:3 (1980), 335–342; Math. Notes, 28:3 (1980), 635–638

Citation in format AMSBIB
\Bibitem{Kas80}
\by B.~Kasimov
\paper Polynomial approximations of Zygmund class functions in the Hausdorff metric
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 3
\pages 335--342
\mathnet{http://mi.mathnet.ru/mz6427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594201}
\zmath{https://zbmath.org/?q=an:0456.41005}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 3
\pages 635--638
\crossref{https://doi.org/10.1007/BF01158319}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200002}


Linking options:
  • http://mi.mathnet.ru/eng/mz6427
  • http://mi.mathnet.ru/eng/mz/v28/i3/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:96
    Full text:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019